# SDR UIEA2021022300410

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 85,638 hours, 14,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW #18 L/E V/C FLAP BULLNOSE FAIRING SKIN I/B EDGE CHAFING.( RHW #18 L/E V/C FLAP BULLNOSE SKIN I/B EDGE CHAFING AREA. REPAIRED AS PER RI-57-00-14394 REV A. )
